# SDR V0XD20180329002

- Difficulty date: March 29, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 36,454 hours, 27,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320041
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STRINGER 20R FROM BS 319.70 TO 349 HAS SIGNS OF CORROSION.   REMOVED AND REPLACED THE INTERCOSTAL IAW SRM 53-21-23,  51-42-06,  51-42-21,  51-40-11,  51-21-11, AND 51-25-16.
